# SDR DJFA20130626001

- Difficulty date: June 26, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N733FL
- Make and model: Cessna 750
- Aircraft serial: 7500027
- Aircraft time: 7,227 hours, 4,523 cycles
- Engine: Rroyce AE3007C1
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fms
- Part number: 7007549901
- Part serial: 98123119
- Condition: Smoke
- Location: Zone 100
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE ON SHORT FINAL, CREW REPORTED THE NR 1 FMS DISPLAY WENT BLANK FOLLOWED BY AN ODOR OF SMOKE.  MX VERIFIED THE NR 1 FMS WAS INOPERATIVE AND REPLACED THE UNIT.
